# SDR USAA030319

- Difficulty date: December 19, 2003
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N335US
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Fuselage
- Part time: 49,845 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN PANEL CRACKED 2 INCHES, STATION 720 KEEL BEAM.  INSTALLED DOUBLER PER EA 77147 AND SRM 53-10.  (M)
